Please use this identifier to cite or link to this item:
Title: Constructions of new nonbinary quantum codes
Authors: Hu, Xueqin
Zhang, Guanghui
Chen, Bocong
Keywords: DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
Issue Date: 2014
Source: Hu, X., Zhang, G., & Chen, B. (2014). Constructions of new nonbinary quantum codes. International journal of theoretical physics, 54(1), 92-99.
Series/Report no.: International journal of theoretical physics
Abstract: Two new families of good nonbinary quantum codes are constructed in this paper. The first one can be regarded as a generalization of [Theorem 3.2, X. Kai, S. Zhu and Y. Tang, Phys. Rev. A 88, 012326 (2013)], in the sense that we drop the constraint q≡1 (mod 4). The later one is a quantum maximal-distance-separable (MDS) code. Compared the parameters of our quantum MDS codes with the parameters of quantum MDS codes available in the literature, the quantum MDS codes exhibited here have bigger minimum distance.
DOI: 10.1007/s10773-014-2204-8
Rights: © 2014 Springer Science+Business Media New York. This is the author created version of a work that has been peer reviewed and accepted for publication by International Journal of Theoretical Physics, Springer Science+Business Media New York. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Constructions of new nonbinary quantum codes.pdf322.45 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.